MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SOFT STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SOFT STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00326010
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the dhr (device history record) review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.During visual inspection, the guide wire was found kinked/bent.The device was visually inspected and the (ptfe) polytetrafluoroethylene coating was found missing near the proximal end.Some peeled off coating was received sealed in a plastic bag.The ptfe coating appeared to be scraped off of the guidewire with the insertion tool and/or torque device brass collet.The torque device was not returned.A functional inspection was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed (the reported foreign matter was confirmed as ptfe coating).The device failed to meet specifications when received for complaint investigation.The ptfe coating appeared to be scraped off of the guidewire with the insertion tool and/or torque device brass collet.Because this complaint appears to be associated with handling of the product or portion of the product during the procedure a probable cause of handling damage was assigned to the as reported 'device foreign matter and to the as analyzed 'guidewire ptfe coating peeling' and 'guidewire kinked/bent.'.
 
Event or Problem Description
The guidewire (subject device) was returned for analysis, and it was ptfe (polytetrafluoroethylene) was found missing near the proximal end.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
SYNCHRO2-14 SOFT STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19618117
Report Number3012931345-2024-00112
Device Sequence Number15194463
Product Code DQX
UDI-Device Identifier04546540688729
UDI-Public04546540688729
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Catalogue NumberM00326010
Device Lot Number0000028579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL - 10 CATHETER (STRYKER)
Patient SexUnknown